Common Fixed Point Theorems For Weakly Compatible Mappings Satisfying Rational Contractive Conditions In Complete Metric Spaces

1A.K. Goyal

1Department of Mathematics, M. S. J. Govt. P.G. College, Bharatpur (Raj.)-321001

183 Views
64 Downloads
Abstract:

By using notions of compatibility, weak compatibility and commutativity, Goyal ([5], [6]) prove some common fixed point theorems for six mappings involving rational contractive conditions in complete metric spaces. In this paper , we prove a common fixed point theorem for three pairs of weakly compatible mappings in complete metric spaces satisfying a rational inequality without any continuity requirement which generalize several previously known results due to Imdad and Ali [12], Goyal [5], Imdad-Khan [13], Jeong-Rhoades [7] and others.

Keywords:

Complete metric spaces, fixed points, compatible mapping, weak compatible mapping.

Paper Details
Month03
Year2019
Volume23
IssueIssue 1
Pages1239-1246